MAUDE Adverse Event Report: NOBEL BIOCARE AB NOBELSPEEDY SHORTY NP Ø3.3MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB NOBELSPEEDY SHORTY NP Ø3.3MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 37609
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The implant malfunctioned due to dropping from the implant driver.The malfunction did not cause or contribute to a death or serious injury.

Brand Name
NOBELSPEEDY SHORTY NP Ø3.3MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
Manufacturer (Section G)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW   69151
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key16889264
Report Number9611993-2023-064910
Device Sequence Number6141581
Product Code DZE
UDI-Device Identifier07332747086287
UDI-Public(01)07332747086287(10)12084395(17)220318
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K050406
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2022
Device Model Number37609
Device Catalogue Number37609
Device Lot Number12084395
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale